Maxalt & Bone Pain... anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mud
New Member


Date Joined Feb 2010
Total Posts : 3
   Posted 2/24/2010 8:11 PM (GMT -7)   
I have had a script for Maxalt for a few weeks. Took a series of them when I first got it to kill a current headache.
Went a couple weeks without.
Took one on Monday night and spent Tuesday and today (wednesday) with awful aching bone pain (long bones~ thigh, forearm and hips and hands). I know it says bone pain is possible but uncommon... could it be the drug? Anyone else found this connection?
Is it just maxalt or all the triptans similar?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, November 22, 2017 9:57 AM (GMT -7)
There are a total of 2,896,769 posts in 317,933 threads.
View Active Threads


Who's Online
This forum has 157522 registered members. Please welcome our newest member, Overwhelmed2017.
399 Guest(s), 7 Registered Member(s) are currently online.  Details
JohnB2, Michael_T, readingmom, InTheShop, quincy, Overwhelmed2017, Steve n Dallas


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.